MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 54MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 54MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog number:110003450, lot number:unknown brand, name: g7 str monoblock shell.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00330 customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial hip arthroplasty, the g7 cup introducer was damaged and the g7 cup was stuck on the introducer and unable to get it off at the time of surgery.The g7 introducer and g7 cup discarded and alternative introducer and new g7 cup was used.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 OSSEOTI MULTIHOLE 54MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9608482
Report Number0001825034-2020-00331
Device Sequence Number503719
Product Code LPH
UDI-Device Identifier00880304544406
UDI-Public(01)00880304544406(17)290828(10)6616937
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010265
Device Lot Number6616937
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1